# SDR AWXA200601272

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53110247200
- Part serial: UNK
- Condition: Lightning Strike
- Location: Fuslage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NO. BC-4. NR NO. 5945020. LIGHTNING STRIKE ON BLANKING PLATE OF STATIC PORT EXTERNAL FUSELAGE AT FRAME 4 - 0.5" , Z + 67CM. REWORKED AREA ON BLANKING PLATE OF STATIC PORT, FRAME 4 - 0.5" L/H SIDE IAW ER NO. 25 - 5311 - 06184 - 553 (Z + 67 CM APPROX.)  GRAY DOT APPLIED.
